American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20B05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 24 of 24 found      Go to page: 1

[1] John Bamberg, Michael Giudici, Martin W. Liebeck, Cheryl E. Praeger and Jan Saxl. The classification of almost simple $\tfrac{3}{2}$-transitive groups. Trans. Amer. Math. Soc. 365 (2013) 4257-4311.
Abstract, references, and article information   
View Article: PDF

[2] Avi Goren and Marcel Herzog. A general measuring argument for finite permutation groups. Proc. Amer. Math. Soc. 137 (2009) 3197-3205. MR 2515390.
Abstract, references, and article information   
View Article: PDF

[3] Robert W. Baddeley, Cheryl E. Praeger and Csaba Schneider. Intransitive Cartesian decompositions preserved by innately transitive permutation groups. Trans. Amer. Math. Soc. 360 (2008) 743-764. MR 2346470.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Robert W. Baddeley, Cheryl E. Praeger and Csaba Schneider. Innately transitive subgroups of wreath products in product action. Trans. Amer. Math. Soc. 358 (2006) 1619-1641. MR 2186989.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Daniel Goldstein, Robert M. Guralnick and I. M. Isaacs. Inequalities for finite group permutation modules. Trans. Amer. Math. Soc. 357 (2005) 4017-4042. MR 2159698.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] K. Auinger and B. Steinberg. On the extension problem for partial permutations. Proc. Amer. Math. Soc. 131 (2003) 2693-2703. MR 1974324.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] I. M. Isaacs. Abelian point stabilizers in transitive permutation groups. Proc. Amer. Math. Soc. 130 (2002) 1923-1925. MR 1896023.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Cai Heng Li. The finite vertex-primitive and vertex-biprimitive $s$-transitive graphs for $s\ge4$. Trans. Amer. Math. Soc. 353 (2001) 3511-3529. MR 1837245.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] T. Y. Lam. Finite groups embeddable in division rings. Proc. Amer. Math. Soc. 129 (2001) 3161-3166. MR 1844988.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] B. Sury. On permutation representations of polyhedral groups. Proc. Amer. Math. Soc. 127 (1999) 1973-1974. MR 1486753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Peter Müller. An infinite series of Kronecker conjugate polynomials. Proc. Amer. Math. Soc. 125 (1997) 1933-1940. MR 1396989.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Leonid Brailovsky, Dmitrii V. Pasechnik and Cheryl E. Praeger. Subsets close to invariant subsets for group actions . Proc. Amer. Math. Soc. 123 (1995) 2283-2295. MR 1307498.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Nobuo Iiyori and Hiroyoshi Yamaki. On a conjecture of Frobenius. Bull. Amer. Math. Soc. 25 (1991) 413-416. MR 1102753.
Abstract, references, and article information   
View Article: PDF

[14] Andrew Chermak and Alberto Delgado. A measuring argument for finite groups . Proc. Amer. Math. Soc. 107 (1989) 907-914. MR 994774.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Jean-Pierre Massias, Jean-Louis Nicolas and Guy Robin. Effective bounds for the maximal order of an element in the symmetric group . Math. Comp. 53 (1989) 665-678. MR 979940.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Michael Aschbacher and Robert M. Guralnick. On abelian quotients of primitive groups . Proc. Amer. Math. Soc. 107 (1989) 89-95. MR 982398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Paul S. Fan. The Thompson-Wielandt theorem . Proc. Amer. Math. Soc. 97 (1986) 590-592. MR 845970.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Gary L. Mullen. Polynomials over finite fields which commute with linear permutations . Proc. Amer. Math. Soc. 84 (1982) 315-317. MR 640221.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Viera Krňanová Proulx. On the genus of symmetric groups . Trans. Amer. Math. Soc. 266 (1981) 531-538. MR 617549.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Andreas Blass. Natural endomorphisms of Burnside rings . Trans. Amer. Math. Soc. 253 (1979) 121-137. MR 536938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Miroslav Benda. Modeloids. I . Trans. Amer. Math. Soc. 250 (1979) 47-90. MR 530044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] M. D. Atkinson. An algorithm for finding the blocks of a permutation group . Math. Comp. 29 (1975) 911-913. MR 0367030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Dorothy Manning. On simply transitive groups with transitive abelian subgroups of the same degree . Trans. Amer. Math. Soc. 40 (1936) 324-342. MR 1501877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] G. A. Miller. The subgroup composed of the substitutions which omit a letter of a transitive group . Trans. Amer. Math. Soc. 27 (1925) 137-145. MR 1501303.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 24 of 24 found      Go to page: 1